Reply To: shouldn't I have side effects on serostim?

HGH Forums HGH Forum shouldn't I have side effects on serostim? Reply To: shouldn't I have side effects on serostim?

#2492
superintent
Participant

That’s actually really strange that someone recommended you to take it as a beginner, first of all because this one is well known to provoke a lot of side effects. I don’t really know how is that possible that 9iu that you have taken provoked you nothing. I was taking 4 iu for about 6 weeks or something and my hands were literally dying. They hurt so much you can’t even imagine, and you are tellin that you actually take 9 iu for about 15 weeks and nothing happened? I have just to solution to this : The first one is related to the fact that you were lucky to have this one appropriate to your body or the second version is that you’ve been taking something that isn’t serostim. If talking about augmenting the dosage of it I can’t really imagine how it will react to your body. To ordinary people, I will never recommend doing something like this, but in your case I don’t know really what to say!